# SDR Q2SA20190325415

- Difficulty date: March 25, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 60,130 hours, 35,218 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601937
- Part serial: 92102017
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED. MCP, AUTOPILOT AND FLIGHT DIRECTOR FAILED IN FLIGHT ON CLIMB OUT. REPLACED MCP IAW AMM 22-11-34. OPS CK NORMAL. (LP 71462 ITEM 2) REF LP 71462 ITEM #1 - AUTOPILOT FAIL INFLIGH . CHANGE FCC B PRECAUTIONARY PER MX CTL. R & R FCC B REF AMM 22-11-33. SYS OPS CKS GOOD PER AMM 22-11-33 / 501. A/C REMAINS CAT III A. (LP 71463) LIGHTNING STRIKE INSP DUE FROM LP 71462 ITEM 2. CREW REPORTED POSSIBLE LIGHTNING STRIKE. PERFORMED SATISFACTORY CONDITIONAL INSPECTION PER AMM 05-51-27. NO AIRCRAFT OR SYSTEM DAMAGE NOTED.
